Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Mathematica Slovaca

Editor-in-Chief: Pulmannová, Sylvia

6 Issues per year

IMPACT FACTOR 2017: 0.314
5-year IMPACT FACTOR: 0.462

CiteScore 2017: 0.46

SCImago Journal Rank (SJR) 2017: 0.339
Source Normalized Impact per Paper (SNIP) 2017: 0.845

Mathematical Citation Quotient (MCQ) 2017: 0.26

See all formats and pricing
More options …
Volume 64, Issue 1


Sharing sets of q-difference of meromorphic functions

Xiaoguang Qi / Lianzhong Yang
Published Online: 2014-03-06 | DOI: https://doi.org/10.2478/s12175-013-0186-2


This paper is devoted to proving some uniqueness results for meromorphic functions f(z) share sets with f(qz). We give a partial answer to a question of Gross concerning a zero-order meromorphic function f(z) and its q-difference f(qz).

MSC: Primary 30D35; Secondary 39A05

Keywords: Q-difference; share sets; meromorphic function; Nevanlinna theory

  • [1] BARNETT, D. C.— HALBURD, R. G.— KORHONEN, R. J.— MORGAN, W.: Nevanlinna theory for the q-difference operator and meromorphic solutions of q-difference equations, Proc. Roy. Soc. Edinburgh Sect. A 137 (2007), 457–474. http://dx.doi.org/10.1017/S0308210506000102CrossrefGoogle Scholar

  • [2] FRANK, G.— REINDERS, M.: A unique range set for meromorphic functions with 11 elements, Complex Var. Theory Appl. 37 (1998), 185–193. http://dx.doi.org/10.1080/17476939808815132Google Scholar

  • [3] GROSS, F.: Factorization of meromorphic functions and some open problems. In: Complex analysis (Proc. Conf., Univ. Kentucky, Lexington, KY, 1976). Lecture Notes in Math. 599, Springer, Berlin, 1977, pp. 51–67. Google Scholar

  • [4] GROSS, F.— OSGOOD, C. F.: Entire functions with common preimages. In: Factorization Theory of Meromorphic Functions, Marcel Dekker, New York-Basel, 1982, pp. 19–24. Google Scholar

  • [5] LI, P.— YANG, C. C.: Some further results on the unique range sets of meromorphic functions, Kodai Math. J. 18 (1995), 437–450. http://dx.doi.org/10.2996/kmj/1138043482CrossrefGoogle Scholar

  • [6] YANG, C. C.— YI, H. X.: Uniqueness Theory of Meromorphic Functions, Kluwer Academic Publishers, Dordrecht, 2003. http://dx.doi.org/10.1007/978-94-017-3626-8CrossrefGoogle Scholar

  • [7] YI, H. X.: A question of Gross and the uniqueness of entire functions, Nagoya Math. J. 138 (1995), 169–177. Google Scholar

  • [8] YI, H. X.: Unicity theorems for meromorphic or entire functions II, Bull. Austral. Math. Soc. 52 (1995), 215–224. http://dx.doi.org/10.1017/S0004972700014635CrossrefGoogle Scholar

  • [9] YI, H. X.: Unicity theorems for meromorphic or entire functions III, Bull. Austral. Math. Soc. 53 (1996), 71–82. http://dx.doi.org/10.1017/S0004972700016737CrossrefGoogle Scholar

  • [10] YI, H. X.— YANG, L. Z.: Meromorphic functions that share two sets, Kodai Math. J. 20 (1997), 127–134. http://dx.doi.org/10.2996/kmj/1138043751CrossrefGoogle Scholar

  • [11] ZHANG, J. L.— KORHONEN, R.: On the Nevanlinna characteristic of f(qz) and its applications, J. Math. Anal. Appl. 369 (2010), 537–544. http://dx.doi.org/10.1016/j.jmaa.2010.03.038CrossrefGoogle Scholar

About the article

Published Online: 2014-03-06

Published in Print: 2014-02-01

Citation Information: Mathematica Slovaca, Volume 64, Issue 1, Pages 51–60, ISSN (Online) 1337-2211, DOI: https://doi.org/10.2478/s12175-013-0186-2.

Export Citation

© 2014 Mathematical Institute, Slovak Academy of Sciences. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Comments (0)

Please log in or register to comment.
Log in